IEEE - Institute of Electrical and Electronics Engineers, Inc. - A Fast Integral Equation-Based Method for Solving Electromagnetic Inverse Scattering Problems With Inhomogeneous Background

Author(s): Kuiwen Xu ; Yu Zhong ; Xudong Chen ; Dominique Lesselier
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 2018
Volume: 66
Page(s): 4,228 - 4,239
ISSN (Electronic): 1558-2221
ISSN (Paper): 0018-926X
DOI: 10.1109/TAP.2018.2839763
Regular:

A family of difference integral equations (IEs), consisting of difference Lippmann-Schwinger IE and difference new IE (D-NIE), are proposed to solve the electromagnetic inverse scattering problems... View More

Advertisement